# SDR CA030207008

- Difficulty date: February 2, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 12,762 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Engine
- Condition: Cracked
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB PILOT NOTICED LARGE FLUCTUATIONS IN RT ENGINE TORQUES APPROX 300-400 LBS AT TAKEOFF CLIMB POWER. THEY ELECTED TO RETURN AND MADE UNEVENTFUL LANDING.  DURING INSPECTION BY MAINTENANCE THE GAS GENERATOR SPEED WAS ALSO NOTICED TO BE UNUSUALLY HIGH. THE ENGINE BLEED VALVE WAS REMOVED FOR INSPECTION AND A CRACK WAS THEN NOTICED ON A INTERNAL ENGINE P3 LINE.  THE ENGINE WAS REMOVED AND SENT TO REPAIR FACILITY.
